# SDR DALA2018022601298

- Difficulty date: February 24, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 81,777 hours, 29,614 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: Right Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OVER WING SLIDE DEPLOYED. REPLACED SLIDE. SYSTEM OPERATION IS NORMAL.
